Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: promises, promises Mike Oxsbig

Posted by Lasagne on August 9, 2003, at 12:12:03

In reply to Re: promises, promises, posted by Mike Oxsbig on August 8, 2003, at 11:08:38

Hey Mike:
My husband had the same sexual side effect when taking the Strattera. The doctor then switched him to Concerta. He also takes Wellbutrin. The combo seems to really help him. He was having depression problems with his ADHD. The Wellbutrin is also used to help the impulsiveness that ADHDers experience.
What dose of Concerta are you taking? Do you feel like your over-focusing is of the compulsive nature? Do you feel like your brain gets stuck and you feel anxiety if you don't continue?
If so, then you need to talk to your doctor and see if he can prescribe you something to take along side the Concerta. There may be a co-existing anxiety problem. A lot of times there is more going on than just simple ADD/ADHD. I am in that category and so is my oldest son. I take Strattera, Prozac, and Buspar. My son takes Strattera, Celexa, and Zyprexa, and Adderall XR when he is in school. Also, you might want to consider switching your stimulant medication to Adderall XR to see if you experience the same feelings that you have on the Concerta.
Lasagna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lasagne thread:133458
URL: http://www.dr-bob.org/babble/20030807/msgs/249545.html